The existence of nonlinear inequalities

QH Ansari Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43629

Applied Mathematics Letters, 12, (5), 89-92, 1999.7
The object of this paper is to establish an existence result for nonlinear inequalities for not necessarily pseudomonotone maps. As a consequence of our result, we give some existence results for variational and variational-like inequalities.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:47:50 uploaded by Ngai_Ching_Wong ] [ 110 downloads ] [ 0 comments ]
@inproceedings{qh1999the,
  title={The existence of nonlinear inequalities},
  author={QH Ansari, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204750693840158},
  booktitle={Applied Mathematics Letters},
  volume={12},
  number={5},
  pages={89-92},
  year={1999},
}
QH Ansari, Ngai-Ching Wong, and Jen-Chih Yao. The existence of nonlinear inequalities. 1999. Vol. 12. In Applied Mathematics Letters. pp.89-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020204750693840158.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved